# SDR IPXA2016052803988

- Difficulty date: May 13, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC047242
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, VERTICAL SUPPORT BEAM CRACKED IN RT WING T/E ADJACENT TO INBD AILERON AREA.  REMOVED FABRICATED AND INSTALLED REPLACEMENT BEAM IAW DWG ARC0472 AND SRM 51-31-01.
